# SDR AWXA200501112

- Difficulty date: September 6, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,238 hours, 40,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED VERTICAL CHORD CRACKED IN WEB AT BS 178, WL 230, BL 17.1R.  MAINTENANCE CUTOUT DAMAGED SECTION OF WEB AT BULKHEAD 178 IAW BOEING 737-300 SRM 53-10-08-2R.  FABRICATED WEB IAW BOEING 737-300 SRM 53-10-08-2R.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 230, BL 17.1R IAW BOEING 737-300 SRM 53-10-08-2R.
